MathSciNet Relay Station
MathSciNet bibliographic data
MR1009122 32A35 (32M10 42B30 46E99 46J15)
Ahern, Patrick; Bruna, Joaquim Maximal and area integral characterizations of Hardy-Sobolev spaces in the unit ball of ${\bf C}^n$. Rev. Mat. Iberoamericana 4 (1988), no. 1, 123–153.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement